MAUDE Adverse Event Report: TORNIER INC CANNULATED COCR STANDARD GLENOSPHERE 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC CANNULATED COCR STANDARD GLENOSPHERE 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ1017301
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was planned to be performed on (b)(6) 2024, using the blueprint planning feature (case id: (b)(4).The post op x-rays showed the baseplate was not seated.The initial baseplate was removed and a new baseplate and glenosphere were implanted successfully.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to d4 gtin.The reported event could not be confirmed since the device was not returned for evaluation and provided xray images are insufficient as image quality is poor for the hcp evaluation.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information or clinical information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
It was reported that a revision surgery was planned to be performed on (b)(6) 2024-, using the blueprint planning feature (case id: (b)(4)).The post op x-rays showed the baseplate was not seated.The initial baseplate was removed and a new baseplate and glenosphere were implanted successfully.

Brand Name
CANNULATED COCR STANDARD GLENOSPHERE 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20995242
Report Number0001649390-2024-00725
Device Sequence Number4592338
Product Code PHX
UDI-Device Identifier00846832085644
UDI-Public(01)00846832085644(11)240513(17)290513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213124
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ1017301
Device Lot NumberCZ2124094023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale